# SDR AALA991934

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON T-ANGLE RIGHT OF CENTER 18 INCHES TO 60 INCHES STA 2007.  REPLACED T-ANGLE FROM NR 8 TRACK TO CENTER OF 2007 BULKHEAD PER SRM 53-40-00 VOL I.  TST:  94,675.29 HOURS.  CYCLES:  19,001.  (X)
